Bulg. J. Phys. vol.36 no.s1 (2009), pp. 27-30

Four Dimensional Hankel Geometry

G. Stanilov
"St. Kliment Ohridski" University of Sofia 1164, Bulgaria
Abstract. This is a continuation of a previous paper. At first we remember some facts of the so called Hankel Geometry, arising from the Hankel transformations. Here we introduce the notion of H-product of two vectors. It is again a vector. We proved in theorem 1 that the S-matrix of the coordinates of such vector is a relative invariant under the Hankel transformation. In theorem 2 we give three relative invariant of any two vectors. In theorem 3 we give tree absolute invariants of arbitrary two pairs of any two vectors. Theorem 3 is an unexpected result. We show that the pseudoscalar product is invariant under the Hankel transformations if they are extensions of the Lorenz transformations. All investigations are done only by the Computer System MAPLE 11.

Full-text: PDF

go back